BibTeX record: journals/disopt/TakemuraY08

download as .bib file

@article{DBLP:journals/disopt/TakemuraY08,
  author    = {Akimichi Takemura and
               Ruriko Yoshida},
  title     = {A generalization of the integer linear infeasibility problem.},
  journal   = {Discrete Optimization},
  year      = {2008},
  volume    = {5},
  number    = {1},
  pages     = {36--52},
  url       = {http://dx.doi.org/10.1016/j.disopt.2007.10.004},
  doi       = {10.1016/j.disopt.2007.10.004},
  timestamp = {Wed, 03 Sep 2014 09:57:05 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/disopt/TakemuraY08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}